# SDR IPXA12M73648

- Difficulty date: May 1, 2012
- Submitted: May 21, 2012
- Operation: Air carrier
- Aircraft: N289UP
- Make and model: Doug MD-11F
- Aircraft serial: 48455
- Aircraft time: 84,449 hours, 14,273 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:4C, RT INBD HORZONTAL STAB L/E DENTED AND GOUGED BETWEEN XFS151.20 AND 145.20.  FABRICATED AND INSTALLED REPAIRIAW  EA 011-5510-01-A3868A, REV I/R AND EO MD11-5510-47229-A.
